# SDR IJAA016F

- Difficulty date: July 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N424EM
- Make and model: Beech C90A
- Aircraft serial: LJ1351
- Engine: Pwa PT6*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 903610373
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOWN LIGHT WOULD NOT COME ON WHEN LANDING GEAR WAS DOWN AND LOCKED.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  IT WAS DETERMINED THAT THE LANDING GEAR DOWN LOCK SWITCH WAS DIRTY WITH PAINT OVERSPRAY AND THE GEAR WAS RIGGED TO MIN TRAVEL OF DOWN LOCK PLUNGER.  AFTER CLEANING AND CHECKING THE RIG OF THE GEAR, THE GEAR WAS OPERATED THROUGH 15 SATISFACTORY CYCLES.  (CE07200415107)
